This new formula for oral rehydration salts has been approved by the World Health Organization to replenish electrolytes during physical activity or moderate to severe diarrhea.
Aspirin tablet, 250 packs of 2. Provides relief from muscular aches, headaches, cold and flu symptoms. Package quantity 500.
Acetaminophen / Aypanal - 325 mg (250 - 2 packs) per box provides relief from headaches, minor aches and fever without aspirin.
Ibuprofen / Cedaprin 200 mg provides relief from headaches, muscular aches, cramps, 255 - 2 packs, total 500 count.
Antacid tablets with mint flavor. 250 packs of 2, provides relief from heartburn, sour stomach and acid indigestion. Contains 500 packs per box.
Swift's Sinus Decongestant tablets are pseudoephredine free. Temporarily relieves nasal congestion. Contains Phenylephrine HCL 5.0 MG. 250 envelopes per box, 2 tablets per envelope
Take control of your blood sugar level with Insta-Glucose. This rapidly absorbed glucose gel responds to insulin reaction quickly during an emergency.
Find relief from the discomfort of diarrhea symptoms with these easy-to-swallow capsule-shaped caplet which contains 2mg of Loperamide Hydrochloride that controls the symptoms of diarrhea.
Copyright © 2005-2017 More Prepared, All Rights Reserved.